# SDR UALA2010071602548

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,312 hours, 12,758 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 188
- Condition: Faulty
- Location: Lt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NOT COOLING WITH PACKS IN FULL COLD.  FOUND LT PACK NOT COOLING. REPLACED LT COMPRESSOR OUTLET TEMP SENSOR, LT PACK CONTROL ASSY AND LT PACK LOW LIMIT VALVE.  RAN PACK FOR 45 MINUTES.  OPS CK OK.
